# SDR BJNA000801

- Difficulty date: August 7, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582214
- Part serial: TAP84
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY TRACK LIGHTS AND REAR DOORS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD IAW BMM 33-51-51.  (M)
